On Trilinear Oscillatory Integrals

Michael Christ, Diogo Oliveira e Silva

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
147 Downloads (Pure)


We examine a certain class of trilinear integral operators which incorporate oscillatory factors e^{iP}, where P is a real-valued polynomial, and prove smallness of such integrals in the presence of rapid oscillations.
Original languageEnglish
Pages (from-to)667-684
JournalRevista Matematica Iberoamericana
Issue number2
Publication statusPublished - 8 Jul 2014

Bibliographical note

16 pages


  • math.CA
  • 42B20
  • multilinear oscillatory integral
  • stationary phase
  • sublevel set estimates


Dive into the research topics of 'On Trilinear Oscillatory Integrals'. Together they form a unique fingerprint.

Cite this